# SDR ASAA2025042057600

- Difficulty date: April 20, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 60,125 hours, 18,112 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 147A34004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOT WATER DRAIN BETWEEN STR-24L AND STR 25L HAS CORROSION AT THE BASE ON INBOARD SIDE. SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR TO FUSELAGE SKIN PANEL 147A3400-4 AT I/B SIDE OF HOTWATER DRAIN BETWEEN STA 986.5-1016 STGR 24L-25L IAW EA 800-53A-28594 REV00. SRXR430X.
